Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    element_19_98 is offline New Member
    Join Date
    Jun 2002
    Posts
    30

    Hairloss please help!!!!!!please

    man my hair has been coming out more and more i noticed im not predisposed to MPB,i was wondering a few things....if i start proscar will it help since im 4 weeks into my cycle already? ...how long does it take proscar to begin working?....is the hairloss im experiencing temporary?......does this usually occur to guys who cycle and will it return once i discontinue the AAS?...PLEASE HELP witht these questions im not sure if i should discontinue the cycle because of this problem(taking 400mg of prop and 500mg of sust a week) (hairs easily pull away from scalp with not much preassure) ive been taking nizoral and that just dries the fuck outta my scalp please help witht the above questions

  2. #2
    righton is offline Senior Member
    Join Date
    Dec 2001
    Location
    land of the cottonheads(F
    Posts
    1,171
    Seriously bro get some Beta Sitosterol and take 300mg/day!! MPB runs in my family and when i first started AS my hair started to thin after starting the Beta the thinning STOPPED! Now my hair grows faster than shit and it's thicker too!! Ok, maybe i'm the only person on the planet that it works for(lot of ppl that HAVEN'T tried it say it's shit) but hell man what do you have to lose......but more hair if you don't try it!

  3. #3
    element_19_98 is offline New Member
    Join Date
    Jun 2002
    Posts
    30
    thanks ill try that....anyone else have any experiences with this have you lost some hair only to regain thickness once off cycle come on there have got to be some other opinions

  4. #4
    element_19_98 is offline New Member
    Join Date
    Jun 2002
    Posts
    30
    ?

  5. #5
    overhere is offline New Member
    Join Date
    Jul 2002
    Posts
    29
    If you don't have MPB, androgentetic alopecia, running in either side of the family, then nothing will assist your loss since you do not have that disposition.

    Its unlikely that it is alopecia areata. But cannot be ruled out.

    My guess is that your experiencing a temporary loss due to your cycle, and the hair will grow back if you cease it or after you finish it to completion. Many people experience temporary shedding when taking a new variety of chemicals (i've seen antibiotic related hair shedding).

    You should be fine.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •